# SDR CA040603001

- Difficulty date: June 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 34,361 hours
- Engine: Lyc ALF502R5
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 230305204
- Part serial: 1185
- Condition: Failed
- Location: Overspeed
- Part time: 29,131 hours, 26,873 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PILOT OPERATIONAL CHECK, NR 4 ENGINE DID NOT SHUT DOWN WITH THE OVERSPEED STOP.  NR 4 ENGINE OVERSPEED CONTROLLER REPLACED AND NR 4 ENGINE OVERSPEED TEST CARRIED OUT IAW AMM 71-00-00 BLOCK 501.  TEST COMPLETED AS SERVICEABLE AND AIRCRAFT WAS RETURNED TO SERVICE.
